# SDR 08FDEA04314

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 56,438 hours, 12,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460" HOLES AT MAIN   CARGO DOOR LOWER JAMB NR 5 SUPPORT FITTING AT HOLE A, C AND D.  REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. BUSHING REPAIR CARRIED OUT AS PER SRM 53-50-00. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
